# SDR CA971113034

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 7257255
- Condition: Failed
- Location: Nr 2 Engine
- Component: Hamstd, 7257255
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENG FAILED TO RESPOND TO THE POWER DEMAND.  EMERGENCY THROTTLE WAS USED AND ENGINE RESPONDED.  FCU REPLACED.
